# SDR DALA2023081806720

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH NLG SKIN PANEL 5911400-99 DAMAGED DURING LANDING. REF NR 066: C/W PRI 610190-14 REV 0. C/W PRI 610190-14 REV 1. C/W PRI 610190-14 REV 2. C/W PRI 610190-14 REV 3. C/W ERA 610190-14 REV ORIG. PRI REVS 0-3 MATCH FINAL ERA. (LP #2920961)
